Alert archive / Ohio / Small Craft Advisories in 2020

Small Craft Advisory 59, NWS Cleveland, OH

August 1, 2020

NWS Cleveland, OH issued this small craft advisory at Aug 1, 2020, 3:37 PM EDT. It took effect at Aug 2, 2020, 8:00 AM EDT. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Aug 1, 2020, 3:37 PM EDT (19:37 UTC)
In effect from
Aug 2, 2020, 8:00 AM EDT
Expired
Aug 3, 2020, 3:57 AM EDT
In force
20 hr
Issued by
NWS Cleveland, OH

The text

As transmitted.

080 
WHUS71 KCLE 011937
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
337 PM EDT Sat Aug 1 2020

LEZ146>149-020345-
/O.NEW.KCLE.SC.Y.0059.200802T1200Z-200803T0100Z/
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
337 PM EDT Sat Aug 1 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 9 PM EDT SUNDAY...

* WHAT...Southwest winds 15 to 25 knots with gusts up to 30 
  knots and waves 3 to 5 feet expected.

* WHERE...Portions of central Lake Erie.

* WHEN...From 8 AM to 9 PM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
8 follow-up statements
804 
WHUS71 KCLE 020122
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
922 PM EDT Sat Aug 1 2020

LEZ146>149-020930-
/O.CON.KCLE.SC.Y.0059.200802T1200Z-200803T0100Z/
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
922 PM EDT Sat Aug 1 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 9 PM EDT
SUNDAY...

* WHAT...Southwest winds 15 to 20 knots with gusts up to 30 knots
  and waves 3 to 5 feet expected.

* WHERE...Portions of central Lake Erie.

* WHEN...From 8 AM to 9 PM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
740 
WHUS71 KCLE 020808
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
408 AM EDT Sun Aug 2 2020

LEZ146>149-021615-
/O.EXT.KCLE.SC.Y.0059.200802T1200Z-200803T0300Z/
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
408 AM EDT Sun Aug 2 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO
11 PM EDT THIS EVENING...

* WHAT...Southwest to west winds 15 to 20 knots with gusts up to
  30 knots and waves 3 to 6 feet expected.

* WHERE...Portions of central Lake Erie.

* WHEN...From 8 AM this morning to 11 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
156 
WHUS71 KCLE 021421
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
1021 AM EDT Sun Aug 2 2020

LEZ146>149-022230-
/O.CON.KCLE.SC.Y.0059.000000T0000Z-200803T0300Z/
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
1021 AM EDT Sun Aug 2 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WHAT...Southwest winds 15 to 25 knots with gusts up to 30 
  knots and waves 2 to 5 feet.

* WHERE...Portions of central Lake Erie.

* WHEN...Until 11 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
063 
WHUS71 KCLE 021630
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
1230 PM EDT Sun Aug 2 2020

LEZ144-145-030030-
/O.EXA.KCLE.SC.Y.0059.000000T0000Z-200803T0300Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
1230 PM EDT Sun Aug 2 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING...

* WHAT...West winds 15 to 25 knots and waves 2 to 5 feet.

* WHERE...Lake Erie nearshore waters from The Islands to 
  Vermilion OH and Lake Erie nearshore waters from Vermilion to 
  Avon Point OH.

* WHEN...Until 11 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ146>149-030030-
/O.CON.KCLE.SC.Y.0059.000000T0000Z-200803T0300Z/
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
1230 PM EDT Sun Aug 2 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WHAT...Southwest winds 15 to 25 knots with gusts up to 35 
  knots and waves 2 to 5 feet.

* WHERE...Portions of central Lake Erie.

* WHEN...Until 11 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
745 
WHUS71 KCLE 021940
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
340 PM EDT Sun Aug 2 2020

LEZ148-149-030345-
/O.EXT.KCLE.SC.Y.0059.000000T0000Z-200803T0800Z/
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
340 PM EDT Sun Aug 2 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT MONDAY...

* WHAT...West winds 15 to 25 knots with gusts up to 35 knots and 
  waves 4 to 7 feet.

* WHERE...Lake Erie nearshore waters from Geneva-on-the-Lake to 
  Conneaut OH and Lake Erie nearshore waters from Conneaut OH to 
  Ripley NY.

* WHEN...Until 4 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ144>147-030300-
/O.CON.KCLE.SC.Y.0059.000000T0000Z-200803T0300Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-
340 PM EDT Sun Aug 2 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WHAT...West winds 15 to 25 knots with gusts up to 30 knots and 
  waves 3 to 6 feet.

* WHERE...Portions of central Lake Erie.

* WHEN...Until 11 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
314 
WHUS71 KCLE 030156
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
956 PM EDT Sun Aug 2 2020

LEZ144-030300-
/O.CAN.KCLE.SC.Y.0059.000000T0000Z-200803T0300Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
956 PM EDT Sun Aug 2 2020

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and waves will continue to decrease overnight leading to
improving conditions.

$$

LEZ147-030800-
/O.EXT.KCLE.SC.Y.0059.000000T0000Z-200803T0800Z/
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-
956 PM EDT Sun Aug 2 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT MONDAY...

* WHAT...West winds 15 to 20 knots and waves of 3 to 5 feet.

* WHERE...Portions of central Lake Erie.

* WHEN...Until 4 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ145-146-030300-
/O.CON.KCLE.SC.Y.0059.000000T0000Z-200803T0300Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
956 PM EDT Sun Aug 2 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WHAT...West winds 10 to 20 knots with gusts up to 30 knots and
  waves 3 to 5 feet.

* WHERE...Portions of central Lake Erie.

* WHEN...Until 11 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ148-149-030800-
/O.CON.KCLE.SC.Y.0059.000000T0000Z-200803T0800Z/
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
956 PM EDT Sun Aug 2 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY...

* WHAT...West winds 15 to 25 knots with gusts up to 35 knots and
  waves 5 to 8 feet.

* WHERE...Lake Erie nearshore waters from Geneva-on-the-Lake to 
  Conneaut OH and Lake Erie nearshore waters from Conneaut OH to 
  Ripley NY.

* WHEN...Until 4 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
724 
WHUS71 KCLE 030311
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
1111 PM EDT Sun Aug 2 2020

LEZ145-146-030415-
/O.EXP.KCLE.SC.Y.0059.000000T0000Z-200803T0300Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
1111 PM EDT Sun Aug 2 2020

...SMALL CRAFT ADVISORY HAS EXPIRED...

Winds and waves will continue to decrease overnight with improving
conditions. 

$$

LEZ147>149-030800-
/O.CON.KCLE.SC.Y.0059.000000T0000Z-200803T0800Z/
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
1111 PM EDT Sun Aug 2 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY...

* WHAT...West winds 10 to 20 knots with gusts up to 25 knots and
  waves 4 to 7 feet.

* WHERE...Lake Erie nearshore waters from Willowick to Conneaut 
  OH and Lake Erie nearshore waters from Conneaut OH to Ripley NY.

* WHEN...Until 4 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
140 
WHUS71 KCLE 030757
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
357 AM EDT Mon Aug 3 2020

LEZ147>149-030900-
/O.CAN.KCLE.SC.Y.0059.000000T0000Z-200803T0800Z/
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
357 AM EDT Mon Aug 3 2020

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds have diminished and waves have also subsided enough to end
the threat for the small craft advisory. Therefore, the small
craft advisory has been cancelled.

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Aug 1, 1:57 PM EDT, 1 hour 40 minutes earlier.

Area forecast discussion, Aug 1, 1:57 PM EDT, 1 hour 40 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
157 PM EDT Sat Aug 1 2020

.SYNOPSIS...
A low pressure system will move northeast and lift a warm front
across the area today. The low will move into the central Great
Lakes by Sunday afternoon forcing a cold front east through the
region Sunday evening. A trough of low pressure will linger in the
wake of the low pressure through Monday. Yet another low pressure
system will move northeast across the area Tuesday night into
Wednesday followed by high pressure from the west Thursday.

&&

.NEAR TERM /THROUGH SUNDAY/...
More minor adjustments to the forecast for the afternoon with
pop and temperatures trends. Focus of the near term continues to
be heavy rain and low end severe threat this afternoon and
evening across the area. Modest destabilization is occurring
south of the area along the I-70 corridor, whee a few
thunderstorms have developed. Any convection will produce heavy
rainfall with PWAT values approaching 2" in this region. Severe
potential still on the lower end early this afternoon. Deep
layer effective shear is marginal around 20 kts, with decent
curvature in the low levels per model hodographs, although winds
are generally 10-15 kts from the surface through 850 mb. Will
continue to monitor the evolution of the synoptic/mesoscale
environment this afternoon.

Original discussion...
Deepening upper level trough of low pressure aloft and embedded
shortwave trough along with associated positive vorticity maximum
area all expected to affect the local area through Sunday. The
shortwave trough and resultant vorticity maximum will lift
northeast of the area Sunday. The shortwave trough will also
result in a rather deep surface low pressure system that is
progged to move northeast out of the Ohio Valley through western
Ohio into the eastern Great Lakes. Most of the models are
showing a nice deformation zone developing to the northwest and
west of the low track extending from western Michigan south into
Indiana. To the east of the low pressure track, expecting warm
conveyor belt to pump warm, very moist, and unstable air mass
into the local area.

Main concern for this forecast period will be how much rain falls
and the potential for severe weather. Precipitable water values
hover around 2.0 inches during the peak of the moisture surge
later tonight. So, tropical air mass will likely produce some
locally heavy rain from the thunderstorms. Since precipitation
could wind up being convective in nature and not an overrunning
situation for the forecast period once the warm front lifts
north of the area. Model soundings do look somewhat interesting
with veering profile and the threat of any thunderstorms that
develop could begin to spin. Can't rule out possibility of
damaging winds and possibly a tornado this evening; especially
in the east.

As low pressure system lifts northeast of the area, the cold front
will shift east and push the moisture with it to the east. A
lingering trough will hold back from the low into the evening hours
Sunday.

Temperatures will be in the middle to upper 70s west to lower 80s
east due to the later arrival of the precipitation today. Dew
point temperatures will climb into the upper 60s to lower 70s
later this afternoon into tonight with similar temperatures for
lows. Then, Sunday will see highs in the lower to middle 70s
with the passage of the cold front and slight cold air
advection.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
The surface low is quick to depart the region on Sunday and should
be well into Canada on Sunday night. Some dry air appears to get
wrapped into the system as it leaves the region and will set up over
the forecast area on Sunday night, which may limit precipitation
coverage. In addition, the supporting upper shortwave trough will
move east of the area on Sunday night and there may be less forcing
to generate convection on the back side of this trough axis. With
this, have cut back PoPs have have a fairly dry forecast for Sunday
night. Temperatures will be in the low to mid 60s, not fully
radiating out with clouds remaining in the region.

A residual front will be to the west of the forecast area on Monday
and a new shortwave will enter, providing some support to this weak
surface feature. Moisture will rebuild ahead of the front and shower
and thunderstorm activity will regenerate across the region on
Monday as the front crosses the area. As of now, not super impressed
with the thermodynamics to be concerned with any severe weather or
heavy rainfall threat. This boundary slows over the area on Monday
night into Tuesday as Hurricane Isaias moves up the East Coast and
gets absorbed by the broader upper trough over the region. This will
allow for continued rain chances into Tuesday before high pressure
is finally allowed to enter the region on Tuesday night.
Temperatures on Monday and Tuesday will be below normal in the upper
70s to lower 80s with plenty of rain and clouds in the region.

&&

.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
The long term forecast period appears fairly quiet for now across
northern Ohio and northwestern Pennsylvania. The upper trough that
will have impacted the Great Lakes region from Saturday through
Tuesday finally gets kicked out of the region as an upper ridge
enters. This will support high pressure at the surface and mostly
dry weather. This high will block any significantly warmer air from
entering the region and temperatures will actually remain a few
degrees below normal in the upper 70s to lower 80s. A shortwave
trough enters for the end of the week and could bring the next
chance of precipitation. Haven't hit this system too hard yet and
have fairly low PoPs for now. Will keep temperatures slightly below
normal heading towards the weekend.

&&

.AVIATION /18Z Saturday THROUGH Thursday/...
Low pressure will lift northeast across the region this
afternoon through tonight, with showers and possibly a
thunderstorm affecting terminals as a warm front lifts north
across the area. Ceilings will generally worsen as the low
approaches, especially at western terminals early and expanding
east into tomorrow morning, with IFR possible and continued SHRA
activity for some of the terminals overnight. A secondary
trough will move east across the terminals near/beyond the end
of the period as the main low pushes northeast of the region,
with additional SHRA possible. Winds will vary at the terminals
with their relative position to the low track, with increasing
south winds east of the low, and generally north to northeast
winds at KFDY/KTOL west of the low becoming westerly late.

Outlook...Non-VFR possible with scattered showers and
thunderstorms through Wednesday.

&&

.MARINE...
The marine weather is expected to deteriorate through the weekend as
a low pressure system moves from the lower Ohio Valley into the
Great Lakes region. As the low approaches, winds will increase out
of the east to northeast up to 15 knots in the western basin. As the
low reaches western Lake Erie tonight, the lake will briefly be in
the warm sector of the system and offshore southeast flow will
briefly develop over the lake. Shower and thunderstorm activity is
expected over the lake tonight and will produce locally higher winds
and waves with the strongest convective activity. By Sunday morning,
the low will be north of the lake and winds will become
southwesterly for Sunday and increase as they take advantage of the
long fetch of the lake. Winds will be in the 20 to 25 knot range by
Sunday afternoon and with flow onshore over the eastern half of the
lake, a Small Craft Advisory will likely be needed. The low quickly
departs the region on Monday and a residual frontal boundary will
remain west of the lake, allowing for southerly flow for much of
Monday. This boundary will cross the lake on Monday night and winds
will become northerly for Tuesday and Wednesday as high pressure
builds in from the north.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Lombardy
NEAR TERM...Greenawalt/Lombardy
SHORT TERM...Sefcovic
LONG TERM...Sefcovic
AVIATION...Greenawalt
MARINE...Sefcovic
Hazardous weather outlook, Aug 1, 3:30 PM EDT, 7 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
330 PM EDT Sat Aug 1 2020

OHZ010-013-014-018>023-027>033-036>038-047-PAZ002-003-021930-
Lorain-Geauga-Ashtabula Inland-Seneca-Huron-Medina-Summit-Portage-
Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-
Marion-Morrow-Holmes-Knox-Southern Erie-
330 PM EDT Sat Aug 1 2020

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

Localized heavy rainfall is possible this afternoon through tonight
as a warm front lifts north into the area. A few of the strongest
thunderstorms may also be capable of producing wind gusts to 50 MPH.
Locally heavy rain could possibly cause flooding of small creeks and
streams.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ011-012-089-PAZ001-021930-
Cuyahoga-Lake-Ashtabula Lakeshore-Northern Erie-
330 PM EDT Sat Aug 1 2020

...BEACH HAZARDS STATEMENT IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING...

This Hazardous Weather Outlook is for northeast Ohio and northwest
Pennsylvania.

.DAY ONE...This afternoon and tonight.

Localized heavy rainfall is possible this afternoon through tonight
as a warm front lifts north into the area. Locally heavy rain could
possibly cause flooding of small creeks and streams.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-021930-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
330 PM EDT Sat Aug 1 2020

This Hazardous Weather Outlook is for central Lake Erie, eastern
Lake Erie and western Lake Erie.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ003-006>009-017-021930-
Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-
330 PM EDT Sat Aug 1 2020

This Hazardous Weather Outlook is for north central Ohio and
northwest Ohio.

.DAY ONE...This afternoon and tonight.

Localized heavy rainfall is possible this afternoon through tonight
as a warm front lifts north into the area. Locally heavy rain could
possibly cause flooding of small creeks and streams.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 3:38 PM EDTBeach Hazards StatementCLEAshtabula, Cuyahoga, Erie, Lake, Lorain36 hr
Aug 1, 6:03 PM EDTSpecial Weather StatementCLERichland27 min
Aug 1, 6:04 PM EDTSpecial Weather StatementCLESummit26 min
Aug 1, 6:36 PM EDTSpecial Weather StatementCLEMarion, Morrow, Richland54 min
Aug 1, 6:57 PM EDTAreal Flood AdvisoryCLEMarion4 hr
Aug 1, 7:58 PM EDTAreal Flood AdvisoryCLECrawford, Morrow, Richland3 hr

Nearby

Small Craft Advisories in Ohio, 2020Every small craft advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.